Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Pregabalin / Lyrica Posts about Pregabalin / Lyrica
Reply
 
Thread Tools Display Modes
  #171  
Old 30-03-12, 22:03
loreen loreen is offline
Junior Member
 
Join Date: Nov 2011
Posts: 180
Re: Pregabalin - Waiting For Lift Off

Hi Dan

I think you need to be on 60mg before you see a real improvement.

I understand you want to increase slowly, but I would wait until the duloxetine is on the correct dose, and you have been on that dose for 2 weeks before you judge whether it is working for you.

Fingers crossed!

Loreen x
Reply With Quote
  #172  
Old 31-03-12, 10:33
dan1234 dan1234 is offline
Banned
 
Join Date: Jan 2012
Posts: 512
Re: Pregabalin - Waiting For Lift Off

Quote:
Originally Posted by loreen View Post
Hi Dan

I think you need to be on 60mg before you see a real improvement.

I understand you want to increase slowly, but I would wait until the duloxetine is on the correct dose, and you have been on that dose for 2 weeks before you judge whether it is working for you.

Fingers crossed!

Loreen x
Hi,

I want to increase to 60mg/d but my pdoc wants to take it slowly, considering I am on 8 or so different medications.

I emailed him to ask if I can go up to 60 mg/d, will know on monday.

Dan
Reply With Quote
  #173  
Old 06-04-12, 12:45
dan1234 dan1234 is offline
Banned
 
Join Date: Jan 2012
Posts: 512
Re: Pregabalin - Waiting For Lift Off

Rob any improvement? I am on 60mg duloxetine and 600mg pregabalin. Will see how it pans out.
Reply With Quote
  #174  
Old 19-04-12, 18:26
dan1234 dan1234 is offline
Banned
 
Join Date: Jan 2012
Posts: 512
Re: Pregabalin - Waiting For Lift Off

All gone quiet in da house.
Reply With Quote
  #175  
Old 20-04-12, 15:25
robinbrum's Avatar
robinbrum robinbrum is offline
Junior Member
 
Join Date: Dec 2011
Posts: 383
Re: Pregabalin - Waiting For Lift Off

I'm sorry I've not updated this recently but I have now been on 600mg of pregabalin for about the last six weeks. I saw the GP last week and he was of the view that pregabalin should not be prescribed for anxiety blah blah blah we've been there before haven't we? Anyway I told him that I wanted to taper off the drug as I no longer find it very effective.

The problem with pregabalin is this. At such a high dose I an feeling increasingly sedated or just plain spaced out. Although it is at times effective in combating my severe anxiety, the down side is that I feel more and more withdrawn from the world around me and that is making it harder for me to function effectively in everyday life. The sense of feeling dead inside is only compounded by the effects of this drug. It wraps you in a warm, protective blanket that is quite reassuring when you're feeling highly stressed but is not much good when you're trying to be organised or just doing everyday things like driving, remembering things or even just trying to walk in a straight line! People often get the impression that I am drunk or “on” something...which, of course, I am.

If you suffer from derealisation or depersonalisation, I would caution against the use of pregabalin, at least in high doses. It makes it worse by making it seem much better, not dissimilar to smoking pot or consuming large amounts of alcohol. Once in a while, maybe that's OK but it's become an everyday state of mind for me and personally, I don't like it.

On lower doses I found that pregabalin wasn't quite doing it for me but then I realised I was attacking my problem from the wrong angle; that being, depression is the cause of my anxiety, which is actually more of a symptom and therefore I must try the well-worn route of anti-depressants once again.
My GP told me I had not tried fluoxetine before, which surprised me as I thought I had taken it sometime in the 90s. My friend is on it and she said it has done wonders for her. The GP recommended mirtrazapine as he said it would calm me down and help me sleep. I said to him I don't want to be sedated, he replied that is a common side effect...isn't it always the way with anti-ds...

Dan I hope you're doing OK on the 600mg and that you don't suffer the same effects as I have. My GP did not have a great deal to say about duloxetine...I will see a different doctor next time.

It has been quite a struggle to write this entry as concentration is much worse on pregabalin and generally my thought process is much slower and it is more difficult to do things like this. One day I will list all the pros and cons of pregabalin in a much clearer form, based entirely on my own experience, obviously.

I hope everyone else is doing fine. For those who have been on it for some time, it would be interesting to hear how you're getting on with pregabalin.
Reply With Quote
  #176  
Old 20-04-12, 15:35
MrRedShirt MrRedShirt is offline
Intermediate Member
 
Join Date: Apr 2012
Posts: 479
Re: Pregabalin - Waiting For Lift Off

Thanks for posting this, Rob.

I've been following this thread with interest, as Pregabalin could be next on the list of things that are tried for me (if Duloxetine doesn't work).

Regarding ADs, I would say that Mirtazapine seems to be quite different from most of the others in that it helps with sleep (and eating!). It did cause me to feel really groggy for the first few days, but after that I really didn't think I felt any more sedated during that day than normal. Unfortunately for me, it didn't quite work well enough against my anxiety, hence my switch to duloxetine (and insomnia).

I too would be interesting in hearing a broader range of experiences with pregabalin.... anyone?

Cheers,
MrRed.
__________________

"What you resist, persists." - C. G. Jung
Reply With Quote
  #177  
Old 20-04-12, 15:44
robinbrum's Avatar
robinbrum robinbrum is offline
Junior Member
 
Join Date: Dec 2011
Posts: 383
Re: Pregabalin - Waiting For Lift Off

Quote:
Originally Posted by MrRedShirt View Post



Regarding ADs, I would say that Mirtazapine seems to be quite different from most of the others in that it helps with sleep (and eating!). .
I need something to WAKE ME UP...good luck trying to find that on the NHS!
When you say eating, do you mean you eat less or more? I have put on a ton of weight since taking pregabalin I feel hugry all the time.
Reply With Quote
  #178  
Old 20-04-12, 15:47
MrRedShirt MrRedShirt is offline
Intermediate Member
 
Join Date: Apr 2012
Posts: 479
Re: Pregabalin - Waiting For Lift Off

Quote:
Originally Posted by robinbrum View Post
I need something to WAKE ME UP...good luck trying to find that on the NHS!
When you say eating, do you mean you eat less or more? I have put on a ton of weight since taking pregabalin I feel hugry all the time.
Mirtazapine turned me into a food-hoover. And a shameless one at that.

Prozac is supposed to be quite an 'activating' AD? Or perhaps and AD with the addition of something like Wellbutrin? (I'm no doctor... so I don't really know what I'm talking about here.)
__________________

"What you resist, persists." - C. G. Jung
Reply With Quote
  #179  
Old 20-04-12, 15:54
robinbrum's Avatar
robinbrum robinbrum is offline
Junior Member
 
Join Date: Dec 2011
Posts: 383
Re: Pregabalin - Waiting For Lift Off

Quote:
Originally Posted by MrRedShirt View Post
Mirtazapine turned me into a food-hoover. And a shameless one at that.

Prozac is supposed to be quite an 'activating' AD? Or perhaps and AD with the addition of something like Wellbutrin? (I'm no doctor... so I don't really know what I'm talking about here.)
I will probably give Prozac a go. As for Wellbutrin, I asked for that some time ago even demanding to see a psychiatrist about it and other amphetamine-based treatments...basically, no one will prescribe it for depression in the UK. If there's an exception i would be interested to know about it.
Reply With Quote
  #180  
Old 20-04-12, 16:04
MrRedShirt MrRedShirt is offline
Intermediate Member
 
Join Date: Apr 2012
Posts: 479
Re: Pregabalin - Waiting For Lift Off

Quote:
Originally Posted by robinbrum View Post
I will probably give Prozac a go. As for Wellbutrin, I asked for that some time ago even demanding to see a psychiatrist about it and other amphetamine-based treatments...basically, no one will prescribe it for depression in the UK. If there's an exception i would be interested to know about it.
Maybe if you come off the 600mg Pregabalin you'll feel less sedated?

The duloxetine is fairly activating, in that I feel a bit jittery, but at the same time it makes me drowsy in the afternoon.
__________________

"What you resist, persists." - C. G. Jung
Reply With Quote
Reply

Tags
lift, pregabalin, waiting


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Is there anything to lift your mood? loops81 Depression from Panic/Anxiety 6 11-03-11 17:43
Lift phobia!!! Kate Naomi Phobias 7 26-11-10 18:37
Cant lift my arms! Joeturner2 Symptoms 2 07-12-09 11:18
Effort to lift my arms ? RJP Health Anxiety 1 31-08-09 11:26


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.